# SDR FDEA201311302895

- Difficulty date: November 30, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 69,767 hours, 16,162 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: AYK7550807
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: A

## Discrepancy

PDIS 604 29 - 02 0000711 30NOV13 SLC OPEN R LOG PAGES 02156071.  HYD 3 ELEV OFF ALERT FOLLOWED BY HYD 3 QTY LOW  ALERT.  FLUID LEAK FROM RESERVOIR 3, FLUID REDUCED TO APPROXIMATELY 2.0.  FLEX LINE INSTALLED NR 10 BRAKE CTR WW FUSE TO SWIVEL CTR LG IAW  MM 20-10-01-2, NO LEAKS NOTED.
